# SDR MASA98119

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454YV
- Make and model: Dhav DHC8202
- Aircraft serial: 454
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10005511
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 9454 - TERMINATING IN GJT, CREW REPORTED THE PORTABLE EMERGENCY LIGHT WAS INOP.  GJT MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
